# SDR UPS08852896

- Difficulty date: June 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B00700L
- Part serial: 00963887
- Condition: Worn
- Location: Bs 680 Lbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2 STA.680 LBL 24 MAIN CABIN SEAT TRACK WORN, CUT OUT DAMAGE.  REMOVED AND REPLACED SEAT TRACK SECTION IAW, SRM 51-1-8,  53-2-3, 51-3-0.
